# SDR CALA2010102000487

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 45,580 hours, 6,672 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Gearbox
- Part number: N012000000
- Part serial: 0010
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING WALK AROUND AIR DRIVEN HYDRAULIC PUMP EXPLODED.  R&R ADP MODULATING SHUT OFF VLV IAW M/M 29-11-04. R&R ADP HYD P UMP & GEAR BOX ASSY IAW M/M 29-11-03 COULD NOT DO ANY OPS CHECKS PLACED ADP ON MEL SEE LOG PAGE FOR MEL 8658386. VALVE, SHUTOFF, OFF 64-2911-9-0004 0037 ON 64-2911-9-0004 0027.
